VOL. 7 · NO. 1 | 2014
 
VIEW ALL ABSTRACTS +
Articles
Sever S. Dragomir
Tbilisi Math. J. 7 (1), 1-17, (2014) DOI: 10.2478/tmj-2014-0001
KEYWORDS: absolutely continuous functions, Convex functions, integral inequalities, Ostrowski inequality, Lebesgue norms, $h$-Convex functions, 26D15, 25D10
Anindita Basu
Tbilisi Math. J. 7 (1), 19-30, (2014) DOI: 10.2478/tmj-2014-0002
KEYWORDS: Lacunary double sequences, statistical convergence, lacunary refinement, 46A45, 46B45
Susil Kumar Jena
Tbilisi Math. J. 7 (1), 31-36, (2014) DOI: 10.2478/tmj-2014-0003
KEYWORDS: Diophantine equation $2^p A^6 + B^3 = C^2$, method of infinite ascent, higher order Diophantine equation, 11D41, 11D72
Liguang Xu, Danhua He
Tbilisi Math. J. 7 (1), 37-43, (2014) DOI: 10.2478/tmj-2014-0004
KEYWORDS: Lotka-Volterra functional differential equations, Nonlinear delay differential inequality, Dissipativity, Generalized Barbǎlat's lemma, 34K38, 34K25
Amit Kumar
Tbilisi Math. J. 7 (1), 45-54, (2014) DOI: 10.2478/tmj-2014-0005
KEYWORDS: fixed point, ‎partially ordered set, $G$-metric space, set valued mappings, 47H10, 47H04, 47H07
M. S. Mahadeva Naika, S. Chandankumar, B. Hemanthkumar
Tbilisi Math. J. 7 (1), 55-68, (2014) DOI: 10.2478/tmj-2014-0006
KEYWORDS: modular equations, Theta--functions, Remarkable product of theta--functions, 33D10, 11A55, 11F27
Hvedri Inassaridze, Le Hoang Mai, Nguyen Xuan Tuyen
Tbilisi Math. J. 7 (1), 69-74, (2014) DOI: 10.2478/tmj-2014-0007
KEYWORDS: accessible subhemiring, radical class of hemirings, lower radical class, upper radical class, hereditary radical class of hemirings, 16Y60, 8A30, 06A99, 06F99, 18G05, 18G99
Saurabh Manro, Sanjay Kumar, S. S. Bhatia
Tbilisi Math. J. 7 (1), 75-85, (2014) DOI: 10.2478/tmj-2014-0008
KEYWORDS: weakly compatible maps, fuzzy metric space, common property (E.A), $JCLR_{ST}$ property, Meir-Keeler type contractive condition, 47H10, 54H25
Pankaj Chettri, Subodh Gurung, Sourasree Halder
Tbilisi Math. J. 7 (1), 87-97, (2014) DOI: 10.2478/tmj-2014-0009
KEYWORDS: $ps$-$ro$ semiopen(semiclosed)fuzzy set, $ps$-semicluster point, $ps$-$ro$ fuzzy semicontinuous function, $ps$-$ro$ fuzzy semiopen (semiclosed) function, 03E72, 54A40, 54C08
Saharon Shelah
Tbilisi Math. J. 7 (1), 99-128, (2014) DOI: 10.2478/tmj-2014-0010
KEYWORDS: model theory, Classification theory, dependent theories, limit models, linear order, 03C45, 03C55, 06A05
Back to Top